Atilla Yilmaz
Atilla Yilmaz
Associate Professor of Mathematics, Temple University
Verified email at temple.edu - Homepage
Title
Cited by
Cited by
Year
Quenched free energy and large deviations for random walks in random potentials
F Rassoul‐Agha, T Seppäläinen, A Yilmaz
Communications on Pure and Applied Mathematics 66 (2), 202-244, 2013
772013
Quenched large deviations for random walk in a random environment
A Yilmaz
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
402009
Ratios of partition functions for the log-gamma polymer
N Georgiou, F Rassoul-Agha, T Seppäläinen, A Yilmaz
Annals of Probability 43 (5), 2282-2331, 2015
382015
Large deviations for random walk in a space–time product environment
A Yilmaz
The Annals of Probability 37 (1), 189-205, 2009
302009
Differing averaged and quenched large deviations for random walks in random environments in dimensions two and three
A Yilmaz, O Zeitouni
Communications in Mathematical Physics 300 (1), 243-271, 2010
292010
Variational formulas and disorder regimes of random walks in random potentials
F Rassoul-Agha, T Seppäläinen, A Yilmaz
Bernoulli 23 (1), 405-431, 2017
232017
Equality of averaged and quenched large deviations for random walks in random environments in dimensions four and higher
A Yilmaz
Probability theory and related fields 149 (3-4), 463-491, 2011
18*2011
Averaged large deviations for random walk in a random environment
A Yilmaz
Annales de l'IHP Probabilités et statistiques 46 (3), 853-868, 2010
112010
Homogenization of a class of one-dimensional nonconvex viscous Hamilton-Jacobi equations with random potential
E Kosygina, A Yilmaz, O Zeitouni
Communications in Partial Differential Equations, 1-25, 2019
82019
Nonconvex homogenization for one-dimensional controlled random walks in random potential
A Yilmaz, O Zeitouni
Annals of Applied Probability 29 (1), 36-88, 2019
72019
Large deviations for random walk in a random environment
A Yilmaz
arXiv preprint arXiv:0809.1227, 2008
72008
Harmonic functions, h-transform and large deviations for random walks in random environments in dimensions four and higher
A Yilmaz
The Annals of Probability 39 (2), 471-506, 2011
62011
Averaged vs. quenched large deviations and entropy for random walk in a dynamic random environment
F Rassoul-Agha, T Seppäläinen, A Yilmaz
Electronic Journal of Probability 22, 2017
42017
The stochastic encounter-mating model
O Gün, A Yilmaz
Acta Applicandae Mathematicae 148 (1), 71-102, 2017
22017
Fluid limit for the Poisson encounter-mating model
O Gün, A Yilmaz
Advances in Applied Probability, 1201-1229, 2017
12017
Stochastic homogenization and effective Hamiltonians of Hamilton–Jacobi equations in one space dimension: the double-well case
A Yilmaz
Calculus of Variations and Partial Differential Equations 60 (3), 1-49, 2021
2021
Stochastic homogenization of a class of quasiconvex viscous Hamilton-Jacobi equations in one space dimension
A Yilmaz
arXiv preprint arXiv:2010.01719, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–17